MathSciNet Relay Station
MathSciNet bibliographic data
MR1175115 92D25 (34C23)
Freedman, H. I.; Ruan, Shi Gui Hopf bifurcation in three-species food chain models with group defense. Math. Biosci. 111 (1992), no. 1, 73–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement